# SDR DL76L091570

- Difficulty date: September 30, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 55,191 hours, 7,983 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: P1200
- Condition: Damaged
- Location: Apu
- Part time: 33,541 hours, 45,010 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START.  FOUND STARTER WITH HOLE BURNED IN CASE.  REMOVED AND REPLACED STARTER PER AMM, LEAK CHECK AND OPS CHECK NORMAL.
